# SDR QXEA2024011600009

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 2,649 hours, 2,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPERATE. REMOVED FROM SERVICE. VERIFIED CORRECT ADJ OF ROLLERS TO COMMAND RAMPS REF FIM 52-11-00-810-804-A, 52-11-00-813-802-A, 52-11-00-813-003-A, AND 52-11-00-813-004-A. NO ADJ NEEDED, NDN. RETURNED TO SERVICE.
